# SDR IPXA10558534

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 RT WING AILERON UPR SURFACE HAS 2 HOLES 29" FROM INBD EDGE 16" FROM FWD EDGE.  REPAIRED HOLES 29" FROM INBD EDGE 16" FROM FWD EDGE ON RT WING AILERON UPPER SURFACE IAW SRM 51-70-04.
